Opuscula Math. 32, no. 2 (2012), 227-234

Opuscula Mathematica

On the extended and Allan spectra and topological radii

Hugo Arizmendi-Peimbert
Angel Carrillo-Hoyo
Jairo Roa-Fajardo

Abstract. In this paper we prove that the extended spectrum \(\Sigma(x)\), defined by W. Żelazko, of an element \(x\) of a pseudo-complete locally convex unital complex algebra \(A\) is a subset of the spectrum \(\sigma_A(x)\), defined by G.R. Allan. Furthermore, we prove that they coincide when \(\Sigma(x)\) is closed. We also establish some order relations between several topological radii of \(x\), among which are the topological spectral radius \(R_t(x)\) and the topological radius of boundedness \(\beta_t(x)\).

Keywords: topological algebra, bounded element, spectrum, pseudocomplete algebra, topologically invertible element, extended spectral radius, topological spectral radius.

Mathematics Subject Classification: 46H05.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Hugo Arizmendi-Peimbert, Angel Carrillo-Hoyo, Jairo Roa-Fajardo, On the extended and Allan spectra and topological radii, Opuscula Math. 32, no. 2 (2012), 227-234, http://dx.doi.org/10.7494/OpMath.2012.32.2.227

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.